# SDR JR2R20250925212

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 23,987 hours, 14,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 200
- Part time: 23,987 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FR90, BL0, IS CORRODED. OUT OF LIMITS.   REPLACED
